Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Computation of Jacobsthal's function $ h(n)$ for $ n<50$.

Author: Thomas R. Hagedorn
Journal: Math. Comp. 78 (2009), 1073-1087
MSC (2000): Primary 11N25, 11Y55
Published electronically: November 20, 2008
MathSciNet review: 2476571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ j(n)$ denote the smallest positive integer $ m$ such that every sequence of $ m$ consecutive integers contains an integer prime to $ n$. Let $ P_n$ be the product of the first $ n$ primes and define $ h(n)=j(P_n)$. Presently, $ h(n)$ is only known for $ n\leq 24$. In this paper, we describe an algorithm that enabled the calculation of $ h(n)$ for $ n< 50$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11N25, 11Y55

Retrieve articles in all journals with MSC (2000): 11N25, 11Y55

Additional Information

Thomas R. Hagedorn
Affiliation: Department of Mathematics and Statistics, The College of New Jersey. P.O. Box 7718, Ewing, New Jersey 08628-0718

PII: S 0025-5718(08)02166-2
Keywords: Jacobsthal function, killing sieve
Received by editor(s): October 9, 2007
Received by editor(s) in revised form: March 23, 2008
Published electronically: November 20, 2008
Article copyright: © Copyright 2009 by T. R. Hagedorn

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia